# SDR AUS20021011

- Difficulty date: September 6, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Engine: Rroyce RB211524*
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Missing
- Location: Passenger Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT FIRE BLOCKING COVER MISSING. A CHECK OF ALL SEATS FOUND A TOTAL ELEVEN COVERS MISSING. COVERS REQUIRED FORCOMPLIANCE WITH AD/GEN/63.
